# SDR UALA2012081304472

- Difficulty date: August 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,477 hours, 14,419 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT ILLUMINATED WITH EMERGENCY LIGHTS OFF (DISARMED).  RESET BATTERY PACK, ACCOMPLISHED OPS CHECK.  LIGHT OPS CHECKS SATISFACTORY.
